logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleHow to renumber the dice
English TitleHow to Renumber the Dice
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2010
Volume 39
Number 4
Pages 21-30
ISSN 1335-4981
Abstract
In the article, we deal with the problem of determining the number of ways in which it is possible to renumber the sides of precisely n-regular convex polyhedra of the same type, so that the probability of obtaining any possible sum of spots on these solids is the same (while neither two of these solids have the same numbering scheme) as on n "classically" numbered solids of the same type.
Authors
Rybanský, Ľubomír
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007